Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Lower bounds for solutions of differential inequalities in Hilbert space

Author: Hajimu Ogawa
Journal: Proc. Amer. Math. Soc. 16 (1965), 1241-1243
MSC: Primary 34.95; Secondary 47.10
MathSciNet review: 0185291
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.95, 47.10

Retrieve articles in all journals with MSC: 34.95, 47.10

Additional Information

PII: S 0002-9939(1965)0185291-6
Article copyright: © Copyright 1965 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia